Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Right-angled billiards and volumes of moduli spaces of quadratic differentials on CP¹
Authors: Athreya, Jayadev S.; Eskin, Alex; Zorich, Anton
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Annales Scientifiques DE l'École Normale Supérieure
Volume: 49
Issue / Number: 6
Start Page: 1311
End Page: 1386
Document Type: Article
ID: 728205.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.